Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at Oct 1, 2021, 12:49 PM CDT for Kenedy County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2021, 12:49 PM CDT (17:49 UTC)
- Expired
- Oct 1, 2021, 1:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Brownsville, TX
- Hail
- 0.00 in
- Wind
- 40
County Kenedy County, TX
The radar
The Brownsville radar (KBRO), 84 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2086 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WWUS84 KBRO 011749
SPSBRO
Special Weather Statement
National Weather Service Brownsville TX
1249 PM CDT Fri Oct 1 2021
TXZ251-256-351-011815-
Coastal Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
1249 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Kenedy
and northeastern Willacy Counties through 115 PM CDT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Port Mansfield, moving northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Mansfield, Port Mansfield Chamber Of Commerce and Port Mansfield
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2651 9743 2650 9743 2651 9745 2679 9777
2694 9747 2679 9751 2677 9749 2684 9746
2673 9747 2673 9737 2671 9747 2672 9736
2669 9747 2670 9736 2665 9745 2663 9733
2660 9745 2660 9742 2657 9730
TIME...MOT...LOC 1748Z 151DEG 31KT 2658 9741
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
MejiaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 7:20 AM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Oct 1, 7:20 AM CDT, 5 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 720 AM CDT Fri Oct 1 2021 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The early morning conv has remained confined to the lower TX coastline and the offshore waters due to the higher CAPE values present across the marine areas. The 12Z BRO sounding shows that the atms has not changed much overnight with a PWAT still above 2 inches and an MUCAPE of 3572 J/KG. Once the daytime heating kicks in, expect the conv to spread/develop farther inland which may degrade the aviation conditions at all 3 RGV airports. Will go for the most pessimistic ceilings/vsbys mainly for the afternoon and early evening hours. If the latest HRRR conv model verifies decently, the afternoon/evening conv will likely sag south of the RGV after 01Z-03Z tonight likely allowing a return of some VFR conditions late in the TAF period. && .PREV DISCUSSION... /issued 417 AM CDT Fri Oct 1 2021/ SHORT TERM (Now through Saturday): The main issue for the day for Deep South TX and the RGV remains the potential for conv and locally hvy rainfall. Last night scattered slow moving conv dumped a band of around 2-4 inches of rainfall across portions of eastern Jim Hogg, Brooks and NW Kenedy Counties. Overnight the conv activity has been limited to the marine areas near the lower TX Coastline and across the offshore waters. Conv activity has been pretty limited across the inland areas as LAPS CAPE values inland range only around 1500- 1800 J/KG. The 00Z BRO sounding from last night indicates that PWAT values remain very elevated across Deep South TX and the RGV with a reported values of 2.25 inches. As the 500 mb closed low, now over the Desert SW, pushes east towards northern and western TX, multiple vort maxes rotating around the base of the closed low will help enhance the upper level divergence over TX. Meanwhile, the latest MSL model fields indicate some weak surface troffing lingering just west of Deep South TX/RGV which will also help enhance surface convergence across the region. Accordingly, all of the short term model guidance indicate a round of sct/numerous conv later today extending possibly into the early evening hours. The HRRR conv guidance looks to be initializing pretty well early this morning showing the initial conv firing across the marine locations. The model then shifts the area of conv farther southwards towards the RGV by the afternoon hours. The latest RAP guidance is trying to fire up conv more westward which is not in line with the current KBRO radar trends. Meanwhile, the NAM12 is not initializing well on the coastal/marine conv. So am leaning towards the HRRR for the immediate short term pop trends. So have posted an FFA for 3 of our Northern Ranchland Counties due to the hvy rainfall they received last night. Although the BRO airport received 2.33 inches rainfall yesterday, it was localized mainly around southern Cameron County with the rest of the counties outside of the FFA receiving relatively low totals for Thurs. So for now will leave out our southern 5 counties from the FFA, although QPF totals for today and tonight may be pretty substantial if the HRRR conv guidance verifies. So the FFA may need to expanded farther southwards into the RGV later today. Later on Sat, the closed 500 mb low over the Desert SW will shift into central Plains States. This will allow some ridging to build in over southern TX and northern Mex. Although this may decrease the conv coverage somewhat, some deep layer tropical moisture may linger over the area early this weekend maintain some conv potential. So will maintain chc pops into Sat as daytime heating may still help fire up additional conv. Temps will be held down close to climo for early Oct due to the combination of conv chcs and cld cover. LONG TERM (Saturday Night through Thursday): An upper level low will open up into an upper level shortwave Saturday evening as it moves into the Plains and Upper Midwest. This same wave will then be absorbed into a stronger upper level trough approaching the Upper Midwest region on Sunday. Models then indicate a new closed low forming as this larger wave quickly digs in across the Mississippi Valley early next week. This somewhat abrupt southeastward movement is likely owing to upper level ridging building in over the Rockies and High Plains on Monday while another closed upper level low approaches from the Pacific, creating an omega blocking pattern. The Mississippi Valley low will likely become cut off before getting nudged slightly eastward and then slowly meandering over the Southeastern United States. Deep South Texas will most likely wind up right between the ridge axis and the Southeastern US low, largely influenced by dry northwest flow aloft marking a much quieter end to the long term period after a rather unsettled beginning. The open wave traversing the Plains late Saturday into Sunday will help to slowly push a cold front southward across Texas. This fairly weak front is not expected to drop through Deep South Texas until either late Sunday night or Monday morning, so chances for rain can be anticipated for the first half of the long term period as surface convergence continues to interact with abundant moisture across our area. Later on Monday following frontal passage, the effects of the Rockies/High Plains upper level ridge will take hold across the Rio Grande Valley as middle and upper- level winds advect drier air into the region. This effectively ends rain chances through the end of the period and also allows for cooler overnight temperatures falling a few degrees below seasonal averages. Daytime highs will remain near seasonal normals as an effect of drier air allowing temperatures to rebound more effectively, but overall conditions will be much more pleasant with dew points dropping into the 60s for most locations. MARINE (Now through Saturday): The interaction of surface ridging over the Gulf of Mex and surface troffing inland over southern TX and northeastern Mex will maintain near SCEC conditions across the Gulf Waters this morning. The PGF will then weaken somewhat on Sat as the inland troffing dissipates allowing for a little lower SE winds. No SCA conditions expected through Sat. Saturday Night through Tuesday: The combination of broad surface high pressure over the Gulf and a weak front approaching the coastal waters will keep the surface pressure gradient fairly weak through Tuesday. North to northeast winds may slightly increase behind frontal passage on Monday, but no SCEC or SCA conditions are anticipated at this time. Wave heights may reach as high as 4-5 feet sometime Monday night or Tuesday. Chances for scattered showers and thunderstorms will continue across the lower Texas coastal waters through much of Saturday and Sunday as the cold front approaches, with chances then diminishing from Monday evening onward. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 88 75 88 75 / 70 20 40 40 BROWNSVILLE 90 76 89 76 / 70 30 50 40 HARLINGEN 89 74 89 74 / 70 30 50 40 MCALLEN 90 74 89 75 / 70 30 50 40 RIO GRANDE CITY 94 72 92 73 / 60 40 50 40 SOUTH PADRE ISLAND 86 80 86 80 / 70 20 40 40 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...Flash Flood Watch through this evening for TXZ249>251-351. GM...None. && This product is also available on the web at: https://weather.gov/rgv Short Term/Aviation...60-Speece Long Term/Upper Air...55-Adams
Hazardous weather outlook, Oct 1, 5:10 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 510 AM CDT Fri Oct 1 2021 TXZ248>257-351-353-012115- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 510 AM CDT Fri Oct 1 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. Scattered to numerous showers and thunderstorms are expected today. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible. A Flash Flood Watch is in effect for Brooks, Jim Hogg and Kenedy Counties. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach on Saturday and then again on Monday night into Tuesday. Scattered to numerous showers and thunderstorms are expected Saturday through Monday. Locally heavy rainfall, producing nuisance flooding in low-lying and poorly-draining areas, is possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight in Brooks, Jim Hogg and Kenedy Counties. GMZ130-132-135-150-155-170-175-012115- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 510 AM CDT Fri Oct 1 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms may produce periods of locally heavy rainfall, frequent lightning, wind gusts up to or greater than 34 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms may produce periods of locally heavy rainfall, frequent lightning, wind gusts up to or greater than 34 knots from Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, Oct 1, 10:48 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Brownsville TX
1048 AM CDT Fri Oct 1 2021
TXZ255-257-011630-
Coastal Cameron TX-Inland Cameron TX-
1048 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Cameron
County through 1130 AM CDT...
At 1047 AM CDT, Doppler radar was tracking a strong thunderstorm near
Besteiro Middle School, or near Southmost, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Los Fresnos, Southmost, Olmito, Port Of Brownsville, Cameron Park,
Laureles, Downtown Brownsville, Brownsville, Lincoln Park and
Longoria Elementary School.
This includes the following highways...
Interstate Highway 69 E between mile markers 1 and 11.
US Highway 281 near mile marker 838.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Occasional to frequent cloud to ground lightning is also occurring
with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2584 9740 2586 9741 2584 9743 2585 9745
2588 9746 2588 9750 2590 9750 2589 9752
2616 9757 2616 9731 2609 9728 2593 9731
2592 9733 2593 9735 2591 9737 2589 9736
2588 9737 2587 9736 2584 9737
TIME...MOT...LOC 1547Z 180DEG 19KT 2583 9743
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 11:29 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1129 AM CDT Fri Oct 1 2021
TXZ255-257-011715-
Coastal Cameron TX-Inland Cameron TX-
1129 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Cameron
County through 1215 PM CDT...
At 1129 AM CDT, Doppler radar was tracking a strong thunderstorm over
South Point, or near Port Of Brownsville, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Padre Island, Port Of Brownsville, Brownsville, U.s. Coast
Guard Station, Villa Pancho, Port Isabel Lighthouse, Port Isabel Fire
And Police Department, Laguna Vista Police Department, Garria
Elementary School and South Padre Island Police Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2584 9743 2617 9741 2614 9730 2614 9725
2612 9730 2608 9726 2608 9722 2612 9722
2613 9717 2609 9716 2595 9715 2596 9728
2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 1629Z 180DEG 18KT 2589 9737
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 12:07 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1207 PM CDT Fri Oct 1 2021
TXZ257-011730-
Coastal Cameron TX-
1207 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of northeastern Cameron
County through 1230 PM CDT...
At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holly Beach, or 11 miles southeast of Arroyo City, moving north at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Holly Beach, Laguna Heights, Port Isabel High School, Laguna Vista
Police Department, Pharr Central Fire Station, Beach Access Four,
South Padre Island Birding Center, South Padre Island Convention
Center and Port Isabel--Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2612 9717 2621 9719 2620 9729 2616 9731
2613 9728 2615 9724 2611 9730 2611 9729
2608 9723 2612 9722 2603 9721 2609 9734
2622 9741 2641 9738 2641 9735 2638 9738
2636 9738 2641 9722 2614 9717
TIME...MOT...LOC 1706Z 198DEG 20KT 2620 9733
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Oct 1, 12:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1249 PM CDT Fri Oct 1 2021
TXZ251-256-351-011815-
Coastal Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
1249 PM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southeastern Kenedy
and northeastern Willacy Counties through 115 PM CDT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Port Mansfield, moving northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Mansfield, Port Mansfield Chamber Of Commerce and Port Mansfield
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2651 9743 2650 9743 2651 9745 2679 9777
2694 9747 2679 9751 2677 9749 2684 9746
2673 9747 2673 9737 2671 9747 2672 9736
2669 9747 2670 9736 2665 9745 2663 9733
2660 9745 2660 9742 2657 9730
TIME...MOT...LOC 1748Z 151DEG 31KT 2658 9741
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MejiaThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:14 PM CDT | Special Weather Statement | BRO | Brooks | 16 min |
| Sep 30, 7:16 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Sep 30, 7:23 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 3 hr |
| Sep 30, 7:28 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 47 min |
| Sep 30, 7:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| Sep 30, 8:14 PM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 31 min |
| Sep 30, 8:44 PM CDT | Special Weather Statement | BRO | Jim Hogg | 31 min |
| Sep 30, 9:10 PM CDT | Areal Flood Advisory | BRO | Brooks | 95 min |
| Sep 30, 9:38 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 52 min |
| Oct 1, 3:28 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Willacy | 19 hr |
| Oct 1, 4:11 AM CDT | Special Marine Warning | BRO | 38 min | |
| Oct 1, 5:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 1, 5:46 AM CDT | Special Marine Warning | BRO | 59 min | |
| Oct 1, 9:14 AM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 10:04 AM CDT | Special Marine Warning | BRO | 26 min | |
| Oct 1, 10:06 AM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 10:48 AM CDT | Special Weather Statement | BRO | Cameron | 42 min |
| Oct 1, 11:20 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| Oct 1, 11:29 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Oct 1, 11:48 AM CDT | Special Marine Warning | BRO | 42 min | |
| Oct 1, 12:07 PM CDT | Special Weather Statement | BRO | Cameron | 23 min |
| Oct 1, 12:19 PM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| Oct 1, 12:23 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 12:38 PM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 1, 1:14 PM CDT | Special Marine Warning | BRO | 31 min | |
| Oct 1, 1:29 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 4 hr |
| Oct 1, 2:00 PM CDT | Areal Flood Advisory | BRO | Willacy | 4 hr |
| Oct 1, 2:18 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Oct 1, 2:34 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 26 min |
| Oct 1, 3:05 PM CDT | Flash Flood Warning | BRO | Kenedy, Willacy | 3 hr |
| Oct 1, 3:18 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Oct 1, 3:24 PM CDT | Special Weather Statement | BRO | Willacy | 36 min |
| Oct 1, 3:40 PM CDT | Special Marine Warning | BRO | 65 min | |
| Oct 1, 3:59 PM CDT | Areal Flood Advisory | BRO | Willacy | 2 hr |
| Oct 1, 3:59 PM CDT | Special Weather Statement | BRO | Cameron | 31 min |
| Oct 1, 4:09 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 4:21 PM CDT | Special Marine Warning | BRO | 39 min | |
| Oct 1, 4:24 PM CDT | Flash Flood Warning | BRO | Cameron | 111 min |
| Oct 1, 4:27 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 20 min |
| Oct 1, 4:37 PM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 1, 4:52 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 4:52 PM CDT | Special Weather Statement | BRO | Cameron | 38 min |
| Oct 1, 5:05 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 40 min |
| Oct 1, 5:09 PM CDT | Flash Flood Warning | BRO | Cameron | 119 min |
| Oct 1, 5:12 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:30 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Oct 1, 5:39 PM CDT | Special Weather Statement | BRO | Cameron | 51 min |
| Oct 1, 5:42 PM CDT | Flash Flood Warning | BRO | Cameron | 87 min |
| Oct 1, 5:48 PM CDT | Areal Flood Warning | BRO | Hidalgo | 87 min |
| Oct 1, 6:08 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Oct 1, 6:54 PM CDT | Special Marine Warning | BRO | 17 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.